Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

MMR Vaccine
An_240362 posted:
When my daughter turned a year old and it was time for her immunizations I took her in to get them. The whole day she was fine and herself and then early the next morning, about 5am to be exact I woke up to her in full convulsions and turning blue. I called 911 and the ambulance came and took us to the ER. They asked if anything odd or unusual had happened within 48 hours and I told them she had her year old shots and the MMR. Now they say that it is due to febrile seizures but the crazy part is that she did not spike a fever, not once the whole time she got the shot until we got to the ER and she spiked a fever and had another seizure. They gave her something to stop the seizures and ran tests and they all came back okay. Then the worst part about the whole entire thing was that they have to do a spinal tap.
I am nervous to have her kindergarten shots done and I do not want them done. Any suggestions??
phoenix31674 responded:
Febrile seizures are generally a response to high fever (and body temp can fluctuate so she may have spiked a temp and then it almost immediately dropped back down before spiking again). While very frightening, they are generally harmless with most of the damage coming from the convulsing child falling off the bed or hitting nearby objects.

Bring this up with her doctor who can help you better understand the risk of repeat seizure vs the risk of not getting the vaccines. Remember, schools are germ factories. Would you feel worse if she suffered one or two brief seizures or came down with a potentially life threatening illness?

Here is a fact sheet from the National Institutes of Health, the Neurological division. Hopefully you did receive some of this information at the time of the first incident.
cindy2456 responded:

Spotlight: Member Stories

My name is Eli, and my husband's name is John. I have a stepson who is 14, who we have for the summer. John and I have 2 children together. Trista...More

Helpful Tips

Emoticon List
Old time emoticon list below with some notes You may see them sometimes even in Internet Explorer 6 when in a thread.. But IE6 isn't ... More
Was this Helpful?
15 of 24 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.